TitleAllard's interior regularity theorem: an invitation to stationary varifolds
Publication TypeJournal Article
Year of Publication2018
AuthorsDe Lellis C.
JournalNonlinear analysis in geometry and applied mathematics.
Volume2
Pagination23-49
PublisherInt. Press
Place PublishedSomerville, MA
Type of Articlebooks and lecture notes
ISBN Number978-1-57146-359-3
Notes

Proceedings of CMSA Harvard
Nonlinear analysis in geometry and applied mathematics. Part 2, 23–49,
Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 2, Int. Press, Somerville, MA, 2018.

URLhttps://www.intlpress.com/site/pub/pages/books/items/00000507/index.html
Order: 
4